Cat Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter #1
I have a 6 years old Male Cat, he had the uringary problem about 3 weeks ago, and I took him to the Vet, and he had to stay there 4 days for surgery. After the surgery, vet gave me 2 weeks of mediciation from Clavamox (amoxicillin trihydrate / clauvulanate potassium) at 125mg that I have to feed him twice a day.

However, everything seems fine the 1st week. He would swallow the pill fine, but during the 2nd week. He would throw up everytime I feed him the mediciation on purpose. I guess he doesn't like the medication, so I stopped the medication. But things gets weird, because he sounds he's having athema (about 10 to 20 times per day).

What is wrong with the athema problem, or is athema? :cry:
Thank you for your time.
 

·
Registered
Joined
·
656 Posts
You really should continue with the medication as long as the vet perscribed it for. Otherwise it may not work.
I would strongly suggest calling your vet back and haveing your cat rechecked. Tell the vet he throws up after medication is adminastered and all the other symptoms he is displaying. The vet will know what to do to help him.
Good Luck! I hope he gets better soon.
 

·
Registered
Joined
·
10,235 Posts
Lilly is right. If you stop medication now, the 1st week may of not done any good. Hopefully you can call your vet and they can tell you to come in or give you some better advice. Good luck :wink:
 
1 - 3 of 3 Posts
Top